# SDR COEA2010060414917

- Difficulty date: June 4, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 22,989 hours, 30,158 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: S57010071202
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE:  LEVEL 2 CORROSION:  WHILE CLOSING PANEL 631AB FOUND FLAP HINGE ON WING SIDE RIB 8 WITH LEVEL 2 CORROSION (RT WING).  REMOVED AND REPLACED BEAM ASSEMBLY IAW SRM.
